# SDR DALA2021063003581

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 75,062 hours, 28,426 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 RH AILERON TOP SKIN AT WING STA 775.45 2ND HINGE POINT FROM OUTBOARD SIDE DAMAGED. CORRECTIVE ACTION:IAW B757 SRM 51-70-05. PERFORMED SATISFACTORY STATIC BALANCE CHECK IAW B757 SRM 51-60-01. R/H AILERON STATIC BALANCE WAS FOUND TO BE WITHIN LIMITS IAW B757 SRM. (1856389)
